Is there any side effects of taking vitamins in the form of tablets?
Because i want to know the results of taking vitamin tablets like B,D,E etc.....
I am rarely using these type of vitamins.
Is it Good or Bad?
Please give side effects and suggestions in order avoid these and how to get it from naturally....
Joseph, hon, from my experience especially with Vitamin B, I wouldn't recommend them at all. Get them from eating the regular foods unless your doctor recommends them. The side effects are horrendous - tingling sensations in feet and hands, panic attacks, anxiety, insomnia, heart palpitations.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.